Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Rashes under breast, armpits, ears, eyelids, itchiness. On antibiotic bactrim. Sufficient?

I was on the antibotic bactrim for 10 days. I was diganosed with MRSA . second time in 2 years to take this antibotic. I developed rash under breast, armpits, ears, bottom, and now eyelids. I have been taking benadryl for 3 to 4 days to control the itch . Now I have swollen lymph nodes in the armpits and under my eye. I also had a severe sore in the left side of my mouth for about 4 days, it is gone. I read that I might of been allergic to the bactrim or , I also had switched to snuggle fabric softner so I rewashed every thing that had been laundered. It has been 4 weeks since I took the bactrim. Is this just a chain reaction that will resolve on its own? I prefer to use a natural remendy if there is one that would help. Im mostly concered about my swollen eye now,
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for writing to us.
As you have taken bactrim previously also without any side effects, it is very unlikely that these lesions are due bactrim.
The swollen lymphnodes are basicalky due to involvemrnt of breast area, underarms, ears and eyes etc. So once the rashes resolve the lreactive lymphadenopathy would improve
The description of rashes and distribution of rash point more towards seborrheic dermatitis. It requires apllication of topical steroids. If severe oral steroids might be required too.
I would advise that you meet a dermatologist nearby to confirm the diagnosis and start appropriate Treatment.
Hope that helped.
Take care
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor